# SDR MALA020462

- Difficulty date: August 6, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- Aircraft time: 13,922 hours, 15,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, FRAME ANGLE STA 272 HAS LIGHT CORROSION.  MAINTENANCE REMOVED CORROSION AND APPLIED PROTECTIVE TREATMENTS AND COATINGS.
